# SDR AALA202103309021

- Difficulty date: March 26, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 17,656 hours, 6,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PASSENGER / CREW DOOR 841 UPPER HINGE SUPPORT ARM MIGRATED /  WORN. REPLACED SUPPORT ARM PER AMM 52-11-31-400-002-A.
